You are being redirected because this document is part of your ASTM Compass® subscription.
    This document is part of your ASTM Compass® subscription.

    Volume 17, Issue 4 (October 1972)

    Experimental Injuries of the Eye Caused by a Tear Gas Pen Gun Loaded with Ortho-Chlorobenzalmalononitrile

    (Received 31 March 1972; accepted 9 June 1972)

    CODEN: JFSOAD

      Format Pages Price  
    PDF 8 $25   ADD TO CART

    Cite this document

    X Add email address send
    X
      .RIS For RefWorks, EndNote, ProCite, Reference Manager, Zoteo, and many others.   .DOCX For Microsoft Word



    Abstract

    The wounding effects and lesions of the eye resulting from tear gas pen guns and other tear gas devices have been reported recently [1,2,3]. The tear gas devices, however, were usually loaded with chloroacetophenone (CN). Recent articles [4,5] describe the eye lesions resulting from spraying a solution of ortho-chlorobenzalmalononitrile (CS) into the eyes of rabbits and man. Eye injuries caused by the discharge of tear gas pen guns loaded with CS, however, have not been considered previously, and a review of the medical literature disclosed no reports of injuries of this type.


    Author Information:

    Stahl, CJ
    Armed Forces Institute of Pathology, Washington, D.C.

    Ayers, KM
    Armed Forces Institute of Pathology, Washington, D.C.


    Stock #: JFS10143J

    ISSN: 0022-1198

    DOI: 10.1520/JFS10143J

    ASTM International
    is a member of CrossRef.

    Author
    Title Experimental Injuries of the Eye Caused by a Tear Gas Pen Gun Loaded with Ortho-Chlorobenzalmalononitrile
    Symposium , 0000-00-00
    Committee E30